# SDR SWAA2023041917114

- Difficulty date: March 15, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY TIE DOWN AT STATION 947 RBL 25 HAS CORROSION (MARKED)<[01] REMOVED CORROSION AROUND AFT GALLEY TIE DOWN AT STA 947 RBL 25 PER SRM 51-10-02. MAX MATERIAL REMOVED WAS 0.036?.;[02] VERIFIED REMOVED CORROSION AROUND AFT GALLEY TIE DOWN AT STA 947 RBL 25 PER SRM 51-10-02. MAX MATERIAL REMOVED WAS 0.036?.;[03] BLENDED OUT DAMAGED AREA; FABRICATED SHIM AND APPLIED ALODINE AND PRIMER TO BLENDED AREA AND SHIM ALL PER EA 23-153-00895 AND SRM 53-70-51-2R-8 ALTERNATIVE 3.;[04] VERIFIED BLENDOUT OF DAMAGE; SHIM FABRICATION; TREATING AND PRIMING OF REPAIR PARTS.;[05] OK TO INSTALL.;[06] INSTALLED REPAIR SHIM AND LAV MOUNT AT STA. 947 RBL 25 PER EA 23-153-00895 AND SRM 53-70-51-2R-8 ALTERNATIVE 3.;[07] INSPECTED INSTALLATION OF REPAIR SHIM AND AFT MOUNT AT STA 947 RBL 25 PER EA 23-153-00895 AND SRM 53-70-51-2R-8 ALTERNATIVE 3.;[08] C/W;[09] REPAIRED PER EA 23-153-00895;[10] UPDATED PARTS INFO;[11] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #9
